# SDR QXEA0100602

- Difficulty date: April 6, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 41,992 hours, 52,219 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- HORIZONTAL STAB LEADING EDGE 51C HAS CRACKS AT INBOARD AND FLANGE CORNER.  REPAIRED IAW HORIZON AIR EA 4-55-287.
